Beispiel homogener Mannigfaltigkeiten.

Michael Otte; Joseph Potters

Manuscripta mathematica (1973)

  • Volume: 10, page 117-128
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Otte, Michael, and Potters, Joseph. "Beispiel homogener Mannigfaltigkeiten.." Manuscripta mathematica 10 (1973): 117-128. <>.

author = {Otte, Michael, Potters, Joseph},
journal = {Manuscripta mathematica},
pages = {117-128},
title = {Beispiel homogener Mannigfaltigkeiten.},
url = {},
volume = {10},
year = {1973},

AU - Otte, Michael
AU - Potters, Joseph
TI - Beispiel homogener Mannigfaltigkeiten.
JO - Manuscripta mathematica
PY - 1973
VL - 10
SP - 117
EP - 128
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.